Title of article
The edge-coloring-property for Steiner triple systems Lucia Gionfriddo
Author/Authors
Abul-Huda، Bilal A. H. نويسنده ,
Issue Information
روزنامه با شماره پیاپی سال 2000
Pages
-52
From page
53
To page
0
Abstract
It is proved that Steiner systems S(2,3, upsilon), having few different blocks from a resolvable S(2, 3, upsilon), verify the conjecture of Berge for linear hypergraphs.
Journal title
Journal of Information and Optimization Sciences
Serial Year
2000
Journal title
Journal of Information and Optimization Sciences
Record number
38062
Link To Document